Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 209, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2010, 4:02 PM EDT for Clarke County, Madison County, Oglethorpe County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2010, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 29, 2010, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clarke County, GA, Madison County, GA, Oglethorpe County, GA
The radar
The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 4:10 PM EDT | TSTM WND DMG | 6 E Athens, GA | TREE DOWN NEAR INTERSECTION OF N CHURCH RD AND SMOKEY RD IN WINTERVILLE. |
| Jun 29, 4:15 PM EDT | TSTM WND DMG | 2 Ne Winterville, GA | 1 TREE DOWN ON SMITHONIA RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 769 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
778 WUUS52 KFFC 292002 SVRFFC GAC059-195-221-292045- /O.NEW.KFFC.SV.W.0209.100629T2002Z-100629T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 PM EDT TUE JUN 29 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLARKE COUNTY IN NORTHEAST GEORGIA SOUTHWESTERN MADISON COUNTY IN NORTHEAST GEORGIA NORTHWESTERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA * UNTIL 445 PM EDT * AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR WINTERVILLE...MOVING EAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLBERT...SMITHONIA...HULL AND ARNOLDSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3407 8313 3385 8318 3393 8338 3407 8336 TIME...MOT...LOC 2001Z 275DEG 3KT 3397 8326 $$
1 follow-up statement
928
WWUS52 KFFC 292019
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT TUE JUN 29 2010
GAC059-292028-
/O.CAN.KFFC.SV.W.0209.000000T0000Z-100629T2045Z/
CLARKE GA-
419 PM EDT TUE JUN 29 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLARKE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF CLARKE COUNTY.
IF YOU EXPERIENCED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT
FLOODING...CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT
1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3385 8318 3388 8325 3390 8324 3393 8327
3397 8327 3399 8326 3404 8333 3405 8336
3407 8336 3407 8313
TIME...MOT...LOC 2018Z 275DEG 3KT 3405 8319 3399 8321
3395 8325
$$
GAC195-221-292045-
/O.CON.KFFC.SV.W.0209.000000T0000Z-100629T2045Z/
OGLETHORPE GA-MADISON GA-
419 PM EDT TUE JUN 29 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN MADISON AND NORTHWESTERN OGLETHORPE COUNTIES...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM AROUND COLBERT TO SMITHONIA AND
DUNLAP...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARNOLDSVILLE AND DIAMOND HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3385 8318 3388 8325 3390 8324 3393 8327
3397 8327 3399 8326 3404 8333 3405 8336
3407 8336 3407 8313
TIME...MOT...LOC 2018Z 275DEG 3KT 3405 8319 3399 8321
3395 8325
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:30 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 29, 3:30 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT TUE JUN 29 2010 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE ATMOSPHERE HAS BECOME QUITE UNSTABLE EARLY THIS AFTERNOON WITH MLCAPES BETWEEN 2500 AND 4000 J/KG OVER MUCH OF THE FORECAST AREA. THIS DEGREE OF INSTABILITY ALONG WITH PW'S AROUND 1.8 INCH AND MODESTLY STEEP MID-LEVEL LAPSE RATES WILL SUPPORT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE STORMS HAVE STRENGTHENED EARLY THIS AFTERNOON WITH INITIAL REPORTS OF DOWNED TREES AND LARGE HAIL COMING IN DURING THE 1 TO 2 O'CLOCK HOURS. SHOULD SEE CONTINUED INCREASE IN PULSE THUNDERSTORM ACTIVITY THROUGH THE AFTERNOON. MODERATE MAINLY DIURNAL INSTABILITY AND TROPICAL MOISTURE PERSISTS THROUGH THURSDAY AS A FRONTAL EAST-WEST ORIENTED FRONTAL BOUNDARY STALLS ACROSS GEORGIA AND A SURFACE LOW DEVELOPS ALONG THE FLORIDA PANHANDLE...RESULTING IN AT LEAST SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY... ESPECIALLY OVER CENTRAL GEORGIA. .LONG TERM /FRIDAY THROUGH TUESDAY/... DRIER HIGH PRESSURE BUILDING IN FROM THE CAROLINAS WILL BEGIN TO DRY US OUT ON FRIDAY...WITH MODELS DEPICTING THAT HIGH STRENGTHENING INTO OUR ENTIRE NORTH AND CENTRAL GEORGIA FORECAST AREA OVER THE WEEKEND. THE AIRMASS GRADUALLY WARMS AND MOISTENS INTO EARLY NEXT WEEK. 07 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 88 69 88 68 / 40 60 40 30 30 ATLANTA 72 87 71 87 70 / 50 60 40 40 20 BLAIRSVILLE 66 85 66 83 65 / 30 60 30 20 20 CARTERSVILLE 68 88 68 89 67 / 30 60 40 30 20 COLUMBUS 73 89 72 87 71 / 50 70 70 60 30 GAINESVILLE 71 87 69 86 68 / 30 60 30 30 20 MACON 73 91 72 87 70 / 40 70 60 60 30 ROME 70 91 68 89 68 / 40 50 30 30 20 PEACHTREE CITY 71 87 69 85 68 / 50 60 50 40 30 VIDALIA 74 92 73 86 71 / 40 70 50 70 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 29, 4:58 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 458 AM EDT TUE JUN 29 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 458 AM EDT TUE JUN 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. A FEW STORMS COULD BE SEVERE. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL SAG INTO NORTH GEORGIA THIS AFTERNOON AND STALL THERE OVERNIGHT. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL APPROACH THE STATE FROM THE WEST. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE STRONG DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DISCUSSION... A WEAK COLD FRONT WILL PUSH ACROSS TENNESSEE AND SAG INTO NORTH GEORGIA LATER TODAY. THE FRONT SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING. IN ADDITION TO THE FRONT... A SURGE OF TROPICAL MOISTURE WILL SPREAD NORTHWARD FROM THE GULF OF MEXICO AND PROVIDE THE FUEL FOR THUNDERSTORMS ACROSS CENTRAL GEORGIA DURING DAYTIME HEATING. CAPE VALUES WILL INCREASE TO NEAR 2500 THIS AFTERNOON WHILE LIFTED INDEX VALUES DECREASE TO AROUND -4. THIS WILL BE SUFFICIENT FOR THUNDERSTORMS TO BECOME STRONG...AND A FEW POSSIBLY SEVERE. THE GREATER THUNDERSTORM THREAT WILL OCCUR BETWEEN 1 PM AND 11 PM TODAY. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT AS THE FRONT STALLS ACROSS NORTH GEORGIA AND GULF MOISTURE CONTINUES TO SPREAD INLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY... AND A SLIGHT CHANCE FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 29, 2:23 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT TUE JUN 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL CLEVELAND 34.60N 83.76W
06/29/2010 E0.75 INCH WHITE GA PUBLIC
&&
HANDELSpecial weather statement, Jun 29, 2:42 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 242 PM EDT TUE JUN 29 2010 GAZ016-023-024-291915- 242 PM EDT TUE JUN 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN BANKS...HALL AND WHITE COUNTIES UNTIL 315 PM EDT... AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LEAF TO LULA...MOVING EAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS BANKS...HALL AND WHITE COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLERMONT...LEAF...MOSSY CREEK...LULA...ALTO AND HOLLINGSWORTH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Local storm report, Jun 29, 2:44 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT TUE JUN 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL CLEVELAND 34.60N 83.76W
06/29/2010 E1.00 INCH WHITE GA BROADCAST MEDIA
&&
HANDELSpecial weather statement, Jun 29, 2:53 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EDT TUE JUN 29 2010 GAZ037-047-049-291930- 253 PM EDT TUE JUN 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN MORGAN...WALTON AND OCONEE COUNTIES UNTIL 330 PM EDT... AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT VERNON...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS MORGAN...WALTON AND OCONEE COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MONROE...GRATIS... CAMPTON...PANNELL...MOUNT VERNON...GOOD HOPE...EASTVILLE...NORTH HIGH SHOALS...BOSTWICK...FARMINGTON...BISHOP...WATKINSVILLE AND APALACHEE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Jun 29, 3:27 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EDT TUE JUN 29 2010 GAZ025-035>037-047-049-292015- 327 PM EDT TUE JUN 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS IN MORGAN...WALTON...OCONEE...CLARKE...BARROW AND JACKSON COUNTIES UNTIL 415 PM EDT... AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AROUND BEAR CREEK RESERVOIR AND MONROE... MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS MORGAN...WALTON...OCONEE...CLARKE...BARROW AND JACKSON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNT VERNON...MONROE...GRATIS...CAMPTON...BETWEEN... STATHAM...BOGART...BEAR CREEK RESERVOIR...GOOD HOPE...EASTVILLE... CENTER...BEECHWOOD HILLS...JAMES HOLLAND YOUTH SPORTS COMPLEX... WESTGATE PARK AND SANDY CREEK RECREATION AREA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Jun 29, 3:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT TUE JUN 29 2010 GAZ027-038-292045- 354 PM EDT TUE JUN 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH WINDS IN OGLETHORPE AND MADISON COUNTIES UNTIL 445 PM EDT... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM AROUND DUNLAP...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS OGLETHORPE AND MADISON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUNLAP...COLBERT...ARNOLDSVILLE... SMITHONIA...SANDY CROSS...LEXINGTON...CRAWFORD...WATSON MILL BRIDGE STATE PARK...COMER AND CARLTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 33 min |
| Jun 28, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth | 42 min |
| Jun 28, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.